# SDR AALA202203244846

- Difficulty date: March 14, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT STABILIZER RIB CRACKED AT STABILIZER STATION 92.70 AND THE 3RD STIFFENER BACK FROM THE FRONT SPAR. REPLACED RIB PER SRM 55-10-09-2R-4.
